# SDR FDEA201003070671

- Difficulty date: March 7, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 58,040 hours, 9,904 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Display
- Part number: 4059011911
- Part serial: 98100987
- Condition: Failed
- Location: Cockpit
- Part time: 57,826 hours, 9,856 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENG NR1 OIL TEMP HI ALERT APPEARED, ALL OTHER INDICATIONS NORMAL. OIL TEMP MAXED AT 220 DEGREES C.  SHUTDOWN NR1 ENG IAW QRH. OIL TEMP RETURNED TO 80 DEGREE C IMMEDIATLY AFTER SHUTDOWN.  VIA SATCOM CONSULTED WITH GOC, MOCC, POWERPLANT DUTY OFFICER AND TECH PILOT.   450 INTO FLT ACCOMPLISHED INFLIGHT RESTART, ALL ENG INDICATIONS NORMAL.  BLEED AIR NR 1 OFF ALERT AFTER RESTART.  OIL TEMP OVER 175 NR C 10 TO 12 MIN.  ACCOMPLISHED FIM 79-00 FIG-108 FOR OIL TEMP FLUCTATING & FIM 79-00- FIG-  103 TO ADDRESS  HIGH OIL TEMP  NO DEFECTS FOUND. REPLACED DEFECTIVE  NR 2 DEU PER AMM 31-61-02-4
